RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register

Archive

| table | by volume |

 Author Index

 Diskr. Mat., Volume 1 (1989)

 Diskr. Mat., Volume 2 (1990)

 Diskr. Mat., Volume 3 (1991)

 Diskr. Mat., Volume 4 (1992)

 Diskr. Mat., Volume 5 (1993)

 Diskr. Mat., Volume 6 (1994)

 Diskr. Mat., Volume 7 (1995)

 Diskr. Mat., Volume 8 (1996)

 Diskr. Mat., Volume 9 (1997)

 Diskr. Mat., Volume 10 (1998)

 Diskr. Mat., Volume 11 (1999)

 Diskr. Mat., Volume 12 (2000)

 Diskr. Mat., Volume 13 (2001)

 Diskr. Mat., Volume 14 (2002)

 Diskr. Mat., Volume 15 (2003)

 Diskr. Mat., Volume 16 (2004)

 Diskr. Mat., Volume 17 (2005)

 Diskr. Mat., Volume 18 (2006)

Diskr. Mat., Volume 19 (2007)

Issue 1
N. N. Andreev, 31.01.1929–25.12.2006
S. M. Buravlev, M. M. Glukhov, V. S. Gorbachev, A. M. Zubkov, V. Ya. Kozlov, S. N. Kozlov, V. F. Kolchin, A. I. Markov, Yu. I. Medvedev, Yu. V. Prokhorov, V. N. Sachkov, B. A. Sevast'yanov
3
A class of subcritical branching processes with immigration and infinite number of types of particles
B. A. Sevast'yanov
6
Bounds for extremal values of the mean number of cells containing a given number of particles
R. R. Gil'manshin, A. M. Zubkov, N. A. Kolokol'nikova
11
Limit theorems for the number of solutions of a system of random linear equations belonging to a given set
V. G. Mikhailov
17
On the Stein–Tikhomirov method and its applications in nonclassical limit theorems
Sh. K. Formanov
27
Shifted products of independent random variables with values in finite groups
I. A. Kruglov
40
Incompatible transformations of principal ideal rings
A. V. Akishin
50
On a method to set up a covert channel and estimation of its tolerance for interference
P. A. Ushakov
60
Optimal management of two parallel stacks in two-level memory
E. A. Aksenova, A. V. Sokolov
67
An upper bound for the number of product-free sets in a class of groups
T. G. Petrosyan
76
Mark sequences in multigraphs
Sh. Pirzada
89
Classes of lexicographic equivalence in Euclidean combinatorial optimisation on arrangements
O. A. Emets, T. N. Barbolina
95
Quadratic assignment problems with additively monotone matrices and incomplete anti-Monge matrices: conditions for effective solvability
V. M. Demidenko
105
Implications of a system of linear equations over a module
V. P. Elizarov
133
Representations over Galois ring of a linear recurring sequence of maximal period over Galois field
R. V. Bogonatov
141

Issue 2
V. Ya. Kozlov, 28.06.1914–05.03.2007
3
The compound Poisson distribution of the number of matches of values of a discrete function of $s$-tuples in segments of a sequence of random variables
A. M. Shoitov
6
On homomorphisms of many-sorted algebraic systems in connection with cryptographic applications
V. D. Anosov
27
On stability of an efficient solution of a vector Boolean problem of maximisation of absolute values of linear functions
E. Gurevsky, V. A. Emelichev
45
Optimal logarithmic functions for lifting of a solution of an exponential congruence
I. A. Popovyan
51
On the number of independent sets in graphs with fixed independence number
A. B. Dainiak
63
Homomorphisms and endomorphisms of linear and alinear quasigroups
A. Kh. Tabarov
67
On sequences in periodic groups
S. P. Strunkov
74
On finite groups close to completely factorisable groups
V. A. Vedernikov, G. V. Savicheva
78
Non-asymptotic bounds for probabilities of the rank of a random matrix over a finite field
A. N. Alekseichuk
85
On representation of $k$-valued logic functions by a sum of products of subfunctions
V. I. Panteleev, N. A. Peryazev
94
A lower bound for the 4-satisfiability threshold
F. Yu. Vorob'ev
101
A Markov chain of order $s$ with $r$ partial connections and statistical inference on its parameters
Yu. S. Kharin, A. I. Petlitskii
109
On an automaton model of pursuit
N. Yu. Volkov
131

Issue 3
Asymptotic formulas and limit distributions for combinatorial configurations generated by polynomials
V. N. Sachkov
3
On the transition of distributions of sums of random variables related to the generalised allocation scheme from one lattice to another
A. V. Kolchin, V. F. Kolchin
15
The limit distribution of the size of a giant component in an Internet-type random graph
Yu. L. Pavlov
22
On conditions for emergence of a giant tree in a random unlabelled forest
E. V. Khvorostyanskaya
35
Periodic properties of a simplest 2-linear shift register
O. A. Kozlitin
51
A general approach to studying the stability of a Pareto optimal solution of a vector integer linear programming problem
V. A. Emelichev, K. G. Kuz'min
79
An upper bound for the number of maximal independent sets in a graph
V. E. Alekseev
84
On constructing circuits for transforming the polynomial and normal bases of finite fields from one to the other
I. S. Sergeev
89
On the structure of the set of reversible cellular automata
I. V. Kucherenko
102
One automaton model in biology
Yu. G. Geras'kina
122
An algorithmic approach to non-self-financing hedging in a discrete-time incomplete market
N. Josephy, L. Kimball, V. R. Steblovskaya, A. V. Nagaev, M. Pasnievskii
140
From Editorial Board
160
From Editorial Board
160

Issue 4
A multivariate Poisson theorem for the number of solutions close to given vectors of a system of random linear equations
V. A. Kopyttsev
3
Critical multitype branching processes in a random environment
E. E. D'yakonova
23
A multiple optimal stopping rule for sums of independent random variables
M. L. Nikolaev, G. Yu. Sofronov
42
The cycle structure of a random nonhomogeneous hypergraph on the subcritical stage of evolution
A. V. Shapovalov
52
Properties of the output sequence of a simplest 2-linear shift register over $\mathbf Z_{2^n}$
O. A. Kozlitin
70
On the intersection number of a graph
E. E. Marenich, N. S. Bol'shakova
97
Generalised Pascal pyramids and their reciprocals
A. A. Balagura, O. V. Kuz'min
108
On-line algorithms for packing rectangles into several strips
S. N. Zhuk
117
An enhanced algorithm to search for low-degree annihilators for a Zhegalkin polynomial
V. V. Baev
132
On identical transformations in commutative semigroups
D. M. Motin
139
The completion time of a program in the case of random failures
K. K. Klyuchnikov
150

 Diskr. Mat., Volume 20 (2008)

 Diskr. Mat., Volume 21 (2009)

 Diskr. Mat., Volume 22 (2010)

 Diskr. Mat., Volume 23 (2011)

 Diskr. Mat., Volume 24 (2012)

 Diskr. Mat., Volume 25 (2013)

 Diskr. Mat., Volume 26 (2014)

 Diskr. Mat., Volume 27 (2015)

 Diskr. Mat., Volume 28 (2016)

 Diskr. Mat., Volume 29 (2017)

 Diskr. Mat., Volume 30 (2018)

 Diskr. Mat., Volume 31 (2019)

 Diskr. Mat., Volume 32 (2020)

Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020